Publicação:
Search schemes for random optimization algorithms that preserve the asymptotic distribution

dc.contributor.authorDorea, CCY
dc.contributor.authorGoncalves, C. R.
dc.contributor.institutionUniversidade de Brasília (UnB)
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.date.accessioned2014-05-20T13:23:29Z
dc.date.available2014-05-20T13:23:29Z
dc.date.issued1999-09-01
dc.description.abstractMarkovian algorithms for estimating the global maximum or minimum of real valued functions defined on some domain Omega subset of R-d are presented. Conditions on the search schemes that preserve the asymptotic distribution are derived. Global and local search schemes satisfying these conditions are analysed and shown to yield sharper confidence intervals when compared to the i.i.d. case.en
dc.description.affiliationUniv Brasilia, Dept Matemat, BR-70910900 Brasilia, DF, Brazil
dc.description.affiliationUniv Estadual Paulista, Dept Matemat, BR-19060900 Presdidente Prudente, SP, Brazil
dc.description.affiliationUnespUniv Estadual Paulista, Dept Matemat, BR-19060900 Presdidente Prudente, SP, Brazil
dc.format.extent825-836
dc.identifierhttp://projecteuclid.org/euclid.jap/1032374637
dc.identifierhttp://www.jstor.org/stable/3215444
dc.identifier.citationJournal of Applied Probability. Sheffield: Applied Probability Trust, v. 36, n. 3, p. 825-836, 1999.
dc.identifier.issn0021-9002
dc.identifier.urihttp://hdl.handle.net/11449/7086
dc.identifier.wosWOS:000084090500017
dc.language.isoeng
dc.publisherApplied Probability Trust
dc.relation.ispartofJournal of Applied Probability
dc.relation.ispartofjcr0.830
dc.relation.ispartofsjr0,797
dc.rights.accessRightsAcesso restrito
dc.sourceWeb of Science
dc.subjectrandom search algorithmspt
dc.subjectglobal optimizationpt
dc.subjectsearch schemespt
dc.subjectasymptotic distributionpt
dc.titleSearch schemes for random optimization algorithms that preserve the asymptotic distributionen
dc.typeArtigo
dcterms.licensehttp://www.appliedprobability.org/content.aspx?Group=journals&Page=japcontributors
dcterms.rightsHolderApplied Probability Trust
dspace.entity.typePublication
unesp.campusUniversidade Estadual Paulista (UNESP), Faculdade de Ciências e Tecnologia, Presidente Prudentept
unesp.departmentMatemática e Computação - FCTpt

Arquivos

Licença do Pacote

Agora exibindo 1 - 1 de 1
Nenhuma Miniatura disponível
Nome:
license.txt
Tamanho:
1.71 KB
Formato:
Item-specific license agreed upon to submission
Descrição: